# SDR USAA2010072291474

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 65,954 hours, 29,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 356 - LAS - EMERGENCY EQUIPMENT - FORWARD L-1 DOOR FLIGHT ATTENDANT MEGAPHONE IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD L-1 DOOR MEGAPHONE.
